Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Properties of Surfaces Whose Asymptotic Curves Belong to Linear Complexes

Charles T. Sullivan
Transactions of the American Mathematical Society
Vol. 15, No. 2 (Apr., 1914), pp. 167-196
DOI: 10.2307/1988751
Stable URL: http://www.jstor.org/stable/1988751
Page Count: 30
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 35 references.

[Footnotes]
  • E. J. Wilczynski, Projective Differential Geometry of Curves and Ruled Surfaces. B. G. Teubner, Leipzig, 1906.
  • This reference contains 2 citations:
    • Vol. 8 (1907), pp. 223-260
    • vol. 9 (1908), pp. 79-120, 293-315.
  • §
    Sophus Lie, Christiania Videnskabsselskabs Forhandlinger, 1882, Nr. 21.
  • This reference contains 4 citations:
    • Arnold Peter, Die Fldchen deren Haupttangentenkurven linearen Komplexen angehbren Leipzig, Dissertation, 1895.
    • Enrico Bom- piani, Rendiconti del Circolo Matematico di Palermo, vol. 34 (1912)
    • CorradoSegre,Reale Accademia delle Scienze di Torino,vol.49 (1913).
    • M. Keraval, Bulletin de la Societé Mathématique de France, vol. 39 (1911).
  • *
    This reference contains 3 citations:
    • Cremona, Anna1i di matematiche, 1867-68
    • Halphen, Bulletin de la Societé mathématique de France, vol. 5 (1877)
    • Snyder, Bulletin of the American Mathematical Society, vol. 5 (1899).
  • W, p. 126.
  • W, p. 230.
  • *
    W, p. 239.
  • *
    W, pp. 114, 142.
  • W, p. 254.
  • W, pp. 96, 167.
  • *
    W, p. 169.
  • W, p. 288.
  • W, p. 117.
  • §
    W, p. 242.
  • *
    W, pp. 187-188.
  • W, p. 124 et seq.
  • *
    M1, p. 241.
  • *
    M2, pp. 90, 93.
  • *
    M1, pp. 249-250.
  • *
    Darboux Leçons sur la Théorie des Surfaces, t. IV, pp. 419-424.
  • §
    M2, p. 81 et seq.
  • *
    Enrico Bompiani, Rendiconti del Circolo Matematico di Palermo, vol.34 (1912).
  • M2, p. 83 et seq.
  • M2, p. 86.
  • M2, pp. 92-94.
  • *
    M2, p. 82.
  • *
    M2, p. 97.
  • *
    M2, pp. 95, 96.
  • *
    M3, p. 307.
  • M3, p. 315.
  • *
    W, pp. 216, 218, 220.
  • M3, p. 303.
  • *
    M2, p. 114 et seq.
  • *
    M2, p. 104.